# SDR IPXA201424001564

- Difficulty date: January 3, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 15,101 hours, 10,515 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103074
- Condition: Dented
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C8S4, BS 1580 FRAME UPPER FLANGE HAS TWO DENTS BETWEEN S25-26L.  REPAIRED FRAME IAW SRM 53-00-07, REPAIR 5, DETAIL III.
